# SDR 2007FA0000879

- Difficulty date: September 9, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N803AN
- Make and model: Cessna T207A
- Aircraft serial: 20700570
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C401
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 12161001
- Part serial: 880
- Condition: Mismanufactured
- Location: Fuel System
- Part time: 161 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE FUEL SELECTOR VALVE IS SELECTED TO THE RT TANK, FUEL IS BEING DELIVERED FROM THE LT TANK, VISE VERSA.  THIS WAS DISCOVERED DURING A SHORT FLIGHT IN WHICH THE PILOT NOTICED THE RT TANK FUEL GAUGE WAS DROPPING WHEN THE LT TANK WAS SELECTED.  THIS WAS LATER CONFIRMED DURING AN INSPECTION IN WHICH FUEL WAS DRAINED FROM BOTH TANKS.  IN FACT THE SELECTOR VALVE IS PUT TOGETHER INTERNALLY BACKWARDS.  (K)
